MAUDE Adverse Event Report: ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SUTR ANCH,BIO-COMP S-TAK; NON-DEGRADABLE FIXATN FASTENER
Model Number SUTR ANCH,BIO-COMP S-TAK
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 11th march 2206, it was reported by an arthrex employee via email that for an ar-1934bcf-2, suture anchor, biocomposite¿ suturetak® 3 x 14.5 mm, ve5 with #2 fiberwi re® and #2 tigerwire®, after the anchor was implanted into the labrum, the surgeon tied the labrum up and then explored the acetabulum.He found that some of the anchor was exposed inside the hip, so had to extract the anchor and insert another one.This was detected during a hip arthroscopic labral repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new anchor.Bone quality of patient was normal.There was no patient harm and no secondary surgery needed.

Brand Name
SUTR ANCH,BIO-COMP S-TAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24712814
Report Number1220246-2026-01698
Device Sequence Number20268767
Product Code MAI
UDI-Device Identifier00888867023888
UDI-Public(01)00888867023888(11)250109(17)281231(10)15371256
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K252314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTR ANCH,BIO-COMP S-TAK
Device Catalogue NumberAR-1934BCF-2
Device Lot Number15371256
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date03/09/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Supplement Date Received by Manufacturer06/16/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown